MathSciNet Relay Station
MathSciNet bibliographic data
MR2505185 39A21
Rath, R. N.; Misra, N.; Rath, S. K. Sufficient conditions for oscillatory behaviour of a first order neutral difference equation with oscillating coefficients. Acta Math. Acad. Paedagog. Nyházi. (N.S.) 25 (2009), no. 1, 55–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement